# SDR SWAA2022021043081

- Difficulty date: March 26, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A653614
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED COMMON TO THE 141A6536-14 BEAM AT THE RADIUS. / 141A6536-14 BEAM OF FWD SERVICE DOOR REPLACED ON CUSTOMER RO# 0520055-BIR
